Electron. J. Diff. Equ., Vol. 2014 (2014), No. 33, pp. 1-8.

Holder continuity for a periodic 2-component mu-b system

Xiaohuan Wang

In this article, we consider the Cauchy problem of a periodic 2-component $\mu$-b system. We show that the date to solution for the periodic 2-component $\mu$-b system is Holder continuous from bounded set of Sobolev spaces with exponent s>5/2 measured in a weaker Sobolev norm with index r<s for the periodic case.

Submitted September 27, 2013. Published January 27, 2014.
Math Subject Classifications: 35G25, 35B30, 35L05.
Key Words: Holder; mu-Hunter-Saxton system; energy estimates; initial value problem; mu-b system.

Show me the PDF file (213 KB), TEX file, and other files for this article.

Xiaohuan Wang
College of Mathematics and Information Science
Henan University
Kaifeng 475001, China
email: xiaohuanw@126.com

Return to the EJDE web page